MAUDE Adverse Event Report: BIO-RAD LABORATORIES GS HIV COMBO AG/AB EIA; IVD

BIO-RAD LABORATORIES GS HIV COMBO AG/AB EIA; IVD
Catalog Number 26217
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2016
Event or Problem Description
On (b)(6) 2016, the customer contacted bio-rad laboratories technical services and it was discovered that they are not following the package insert for (b)(6) with regard to approved sample type.The customer is running whole blood samples on the assay, where the assay does not have a whole blood claim.The assay is approved only for serum or plasma samples.There is also concern that the customer does not appear to be following standard clsi gp44-a4 sample handling requirements to separate the sample from the clot as soon as possible in order to preserve maximum p24 antigen reactivity.

Brand Name
GS HIV COMBO AG/AB EIA
Common Device Name
IVD
Manufacturer (Section D)
BIO-RAD LABORATORIES
6565 185th ave ne
redmond WA 98052
MDR Report Key5886547
Report Number3022521-2016-00006
Device Sequence Number721848
Product Code MZF
UDI-Device Identifier00847865010658
UDI-Public00847865010658
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BP100064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number26217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2016
Initial Report FDA Received Date08/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1